MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; DRAPE,C-SECTION,FEN,POUCH,WIRE,7/CS

MEDLINE INDUSTRIES LP; DRAPE,C-SECTION,FEN,POUCH,WIRE,7/CS
Catalog Number DYNJP6102
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 05/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, "i had a patient recently who had a fairly significant reaction to the c- section drape adhesive (like the red/rash area was the exact shape of it).
 
Additional Manufacturer Narrative
According to the customer, "i had a patient recently who had a fairly significant reaction to the c- section drape adhesive (like the red/rash area was the exact shape of it).She ended up on prednisone dose taper pack and is 13 days out and it's still there but is much improved from what it was initially.There was no further information.Due diligence has been completed.No additional details are available related to the customer reported issue.The customer contact was unable or unwilling to provide further incident details to the manufacturer.The sample was requested for evaluation.No additional information is available.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
DRAPE,C-SECTION,FEN,POUCH,WIRE,7/CS
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key19634133
Report Number1417592-2024-00697
Device Sequence Number20682813
Product Code PUI
UDI-Device Identifier40080196908630
UDI-Public40080196908630
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJP6102
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Initial Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown